Monday, December 22, 2008

How come no one told me how puffy and fat I look!

I know that the steroids have taken a toll on my slender figure, but COME ON! I saw the pictures from the party and I didn't even recognize myself! Here's me and Colleen. At least my wig looks good, thanks to my LittleLesiw Bloom hair clip!

So here's some "before and afters":






Caitlin said...

Ugh...I have been on steroids several times (have Crohns disease) and detest the "moon" face.

Thankfully you're a cute girl, so, you still rock it;)

I am... said...

I have to have Herceptin too. Today was my first infusion. I am trying to find someone who has had taxtere and carboplatin and did they lose their hair and how much? My nurse told me today I won't lose my hair. Are you kidding me? I have 4 wigs and my onco says I will lose it and so do the brochures for these drugs! Help!? I love your wig! My wig is at Facebook

I am... said...

You look beautiful no matter what! Your beautifulsmile shines through and that's the first thing I noticed! Did your bang-less wig have a lace front? What did you do about that? Do you trim it off?
Thanks - also what are herceptin only side effects? I have 52 more of them, the first one cominf next Monday - the first full treatment knocked me off my feet but I am hoping the weekly herceptin wont. Help much appreciated!